Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hahn089

help... please

Recommended Posts

im currently in tetralysal course and differin, it quite clears me. i still breaking out but it's just 1 or 2 spots every 1 or 3 weeks

the problem now is the marks left after the spots gone.

my face is like a war zone, lots of marks left... my acne was moderate so the marks showing now are quite plenty.

please what can i do to fade the marks?

my GP told me, it will fade about several months to couple of years.

that's a very long time to wait

i need your help.

Share this post


Link to post
Share on other sites
Guest missyjean130

Isn't that awful? 1 or two zits every now and then is what we aim for,but if every one of those pimples leaves a red mark behind...they can really add up,huh?

Skim threads in this section...you'll find a bazillion ways to get rid of red marks...

I personally use the apple cider vinegar method along with olay regenerist (to replace differin for the time being) and a vitamin c serum.

Share this post


Link to post
Share on other sites

I recommend the cleanser in my signature. I LOVE this cleanser! Im on my third tube of it. Unfortuntely you can only get it on line

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×